# SDR FDEA200908203059

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 652163227
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LWR CHORD RT WING INBD MIDFLAP INBD SIDE.  REMOVED SEAL RETAINER FOR ACCESS IAW SRM 51-30-2, CUT-OUT DAMAGE ON RT WING INBD MID FLAP INBD SIDE IAW SRM 51-40-4 FIG 1, FABRICATED NEW PARTS IAW SRM 51-40-4.    TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2, INSTALLED NEW PARTS IAW SRM 51-30-2 AND RE-INSTALLED SEAL RETAINER IAW SRM 51-30-2.
